# SDR SWAA2022040513403

- Difficulty date: November 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D OUTER SKIN HAS A DELAMINATION (MARKED) / PANEL 193D OUTER SKIN DELAMINATION REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1
